# SDR IPXA2021112976425

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 23,030 hours, 14,357 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB**EMERG DEC'D**FIRE DEPT USED**THERMAL CAMERAS USED** A/C LANDED W/OUT INCIDENT**RCVD AFT COMP LOOP FAULT ECAM MSG. RAN CHECKLIST AND THEN RCVD CARGO COMPT SMOKE WARNING LAND ASAP, BACK TO DFW.PLACARDED LOWER AFT CARGO AGENT BOTTLES INOP IAW MEL 26-16-02-2 PFM BOX VERIFIED EMPTY DMP COMPLIED WITH. REPLACED BOTH FWD & AFT LWR CARGO PIT FIRE EXTINGUISHER BOTTLES IAW A300 AMM 26-23-11 OPERATIONAL RESTORED. THIS CLEARS M764098 ESR 26-23-02-07.
